Alert archive / Alabama / Red Flag Warnings in 2015

Red Flag Warning 7, NWS Mobile, AL

February 18, 201510 counties in Alabama

NWS Mobile, AL issued this red flag warning at Feb 18, 2015, 2:40 PM CST for 10 counties in Alabama. It took effect at Feb 19, 2015, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 2:40 PM CST (20:40 UTC)
In effect from
Feb 19, 2015, 11:00 AM CST
Expired
Feb 19, 2015, 5:00 PM CST
In force
6 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WWUS84 KMOB 182040
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
240 PM CST WED FEB 18 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO VERY
LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS...

...A RED FLAG WARNING IS NOW IN EFFECT THURSDAY AFTERNOON FOR
SOUTHWEST ALABAMA FOR AN EXTENDED PERIOD OF VERY LOW RELATIVE HUMIDITY...

.HIGH PRESSURE BUILDS EASTWARD ACROSS THE SOUTHERN STATES THROUGH
THURSDAY...BRINGING VERY DRY AIR TO THE LOCAL AREA.

FLZ001>006-190000-
/O.CAN.KMOB.FW.A.0004.150219T1700Z-150219T2300Z/
/O.CON.KMOB.FW.W.0006.000000T0000Z-150219T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
240 PM CST WED FEB 18 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR NORTHWEST FLORIDA DUE TO VERY LOW RELATIVE HUMIDITY COMBINED 
WITH GUSTY NORTHWEST WINDS AND ERC VALUES EXCEEDING 26... 

...FIRE WEATHER WATCH IS CANCELLED FOR THE NORTHWEST FLORIDA
PANHANDLE ON THURSDAY DUE TO ERC VALUES RANGING FROM 28 TO 35 ON
AVERAGE BUT WILL LACK THE WIND REQUIREMENT...

THE RED FLAG WARNING FOR TODAY REMAINS IN EFFECT. THE NATIONAL
WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH FOR
THURSDAY.


* AFFECTED AREA...FIRE WEATHER ZONES 001...002...003...004... 
  005 AND 006. 

* RELATIVE HUMIDITY: 17 TO 23 PERCENT.

* WINDS: NORTH NORTHWEST 15 TO 25 MPH WITH FREQUENT GUSTS FROM 30 TO
  35 MPH TODAY..ESPECIALLY CLOSER TO THE COAST. WINDS TO DECREASE ON THURSDAY.

* DISPERSIONS: EXCELLENT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$

ALZ051>064-191200-
/O.UPG.KMOB.FW.A.0004.150219T1700Z-150219T2300Z/
/O.NEW.KMOB.FW.W.0007.150219T1700Z-150219T2300Z/
/O.CON.KMOB.FW.W.0006.000000T0000Z-150219T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
240 PM CST WED FEB 18 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SOUTHWEST ALABAMA DUE TO A LONG DURATION OF VERY LOW HUMIDITY 
COMBINED WITH STRONG WIND GUSTS IN EXCESS OF 20 MPH...

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY FOR
SOUTHWEST ALABAMA DUE TO A LONG DURATION OF VERY LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS UPGRADED THE FIRE WEATHER
WATCH ON THURSDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11
AM TO 5 PM CST THURSDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 

* RELATIVE HUMIDITY: 17 TO 23 PERCENT.

* WINDS: NORTH NORTHWEST 15 TO 25 MPH WITH FREQUENT HIGHER GUSTS
  TODAY. WINDS TO DECREASE ON THURSDAY.

* DISPERSIONS: GOOD TO EXCELLENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
2 follow-up statements
498 
WWUS84 KMOB 191144
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
544 AM CST THU FEB 19 2015

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR SOUTHWEST
ALABAMA FOR AN EXTENDED PERIOD OF VERY LOW RELATIVE HUMIDITY...

.HIGH PRESSURE MOVES EASTWARD ACROSS THE SOUTHERN STATES THROUGH
TONIGHT...BRINGING VERY DRY AIR TO THE LOCAL AREA.

ALZ051>064-192300-
/O.CON.KMOB.FW.W.0007.150219T1700Z-150219T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
544 AM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM CST THIS AFTERNOON FOR SOUTHWEST ALABAMA DUE TO A LONG
DURATION OF VERY LOW HUMIDITY COMBINED WITH STRONG WIND GUSTS IN
EXCESS OF 20 MPH...

THE RED FLAG WARNING REMAINS IN EFFECT...WHICH IS IN EFFECT FROM 11 AM TO
5 PM CST THURSDAY.

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 

* RELATIVE HUMIDITY: 17 TO 23 PERCENT.

* WINDS: NORTH NORTHWEST 15 TO 25 MPH WITH FREQUENT HIGHER 
  GUSTS TODAY. WINDS TO DECREASE ON THURSDAY. 

* DISPERSIONS: GOOD TO EXCELLENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
156 
WWUS84 KMOB 192025
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CST THU FEB 19 2015

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 5 PM CST THIS
AFTERNOON FOR SOUTHWEST ALABAMA DUE TO AN EXTENDED PERIOD OF VERY
LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR PORTIONS OF SOUTHWEST
AND SOUTH CENTRAL ALABAMA FOR FRIDAY DUE TO AN EXTENDED PERIOD OF
VERY LOW RELATIVE HUMIDITY...

.SURFACE HIGH PRESSURE MOVES EASTWARD ACROSS THE MID ATLANTIC THROUGH
FRIDAY AND WILL LIFT NORTHEAST TO OVER THE WESTERN ATLANTIC ON
SATURDAY. THE DRIEST AIRMASS SETS UP ACROSS THE EASTERN PORTIONS OF
THE FORECAST AREA BY FRIDAY.

ALZ053>060-201200-
/O.NEW.KMOB.FW.A.0005.150220T1500Z-150220T2300Z/
/O.CON.KMOB.FW.W.0007.000000T0000Z-150219T2300Z/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
225 PM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR SOUTHWEST ALABAMA DUE TO AN EXTENDED PERIOD OF VERY
LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA
FOR FRIDAY DUE TO AN EXTENDED PERIOD OF VERY LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON. 

* AFFECTED AREA...FIRE WEATHER ZONES 053...054...055...056... 
  057...058...059 AND 060. 

* RELATIVE HUMIDITY: 17 TO 23 PERCENT.

* WINDS: NORTH 8 TO 13 MPH THIS AFTERNOON. LIGHT SOUTHEAST WIND
  SETTING UP ON FRIDAY AFTERNOON

* DISPERSIONS: GOOD THIS AFTERNOON. FAIR TO GOOD ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

THE FIRE WEATHER WATCH FOR FRIDAY MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

ALZ051-052-061>064-192300-
/O.CON.KMOB.FW.W.0007.000000T0000Z-150219T2300Z/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
225 PM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR EXTREME SOUTHWEST ALABAMA INCLUDING THE COAST DUE TO
AN EXTENDED PERIOD OF VERY LOW RELATIVE HUMIDITY...

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...061...062... 
  063 AND 064. 

* RELATIVE HUMIDITY: 17 TO 23 PERCENT.

* WINDS: NORTH 8 TO 13 MPH THIS AFTERNOON.

* DISPERSIONS: FAIR TO GOOD THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 18, 11:29 AM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Feb 18, 11:29 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1129 AM CST WED FEB 18 2015

.AVIATION...
18Z ISSUANCE.
VFR CONDITIONS WILL PREVAIL THROUGH THE REMAINDER OF THE TAF PERIOD.
STRONG NORTHWEST WINDS WILL CONTINUE AT ALL TAF SITES THROUGH THE LATE
AFTERNOON. FREQUENT GUSTS OF 25 TO 30 KNOTS LIKELY DURING THE AFTERNOON.
WINDS WILL BEGIN TO TAPER OFF A BIT THROUGH THE OVERNIGHT HOURS. 07/MB

&&

.PREV DISCUSSION... /ISSUED 550 AM CST WED FEB 18 2015/

SHORT TERM (TODAY THROUGH FRIDAY)...FOR TODAY THROUGH
TONIGHT...STRONG HIGH PRESSURE WILL BE DROPPING DOWN FROM THE NORTH
AND BUILDING OVER THE REGION TODAY AND TONIGHT. AS THE HIGH BUILDS
TOWARD THE REGION TODAY...STRONG AND GUSTY NORTHWESTERLY WINDS ARE
EXPECTED TO DEVELOP ACROSS THE FCST AREA BY MID MORNING AND CONTINUE
THROUGH THE AFTERNOON. SUSTAINED WINDS WILL LIKELY BE JUST SHY OF
WIND ADVISORY CRITERIA (20 MPH)...BUT FREQUENT GUSTS UP TO AROUND 30
MPH (MAYBE EVEN A LITTLE HIGHER AT TIMES ESPECIALLY NEAR THE COAST)
HAVE WARRANTED THE ISSUANCE OF A WIND ADVISORY FOR TODAY FOR THE
ENTIRE FCST AREA. SLIGHTLY WARMER TEMPS TODAY THAN YESTERDAY...BUT
THE STRONG NORTHWESTERLY WINDS WILL MAKE IT FEEL MUCH COOLER THAN
ACTUAL TEMPS. HIGHS TODAY RANGING FROM THE MID 40S INLAND TO LOW/MID
50S COASTAL. TONIGHT AS THE AXIS OF THE HIGH PRESSURE RIDGE SETTLES
OVER THE AREA...WINDS WILL DECREASE AND VERY COLD OVERNIGHT
TEMPERATURES IN THE UPPER TEENS AND LOWER 20S ARE EXPECTED OVER MOST
OF THE REGION...EXCEPT FOR MID TO UPPER 20S ALONG THE COAST AND
INLAND INTO A SMALL PORTION OF INTERIOR SOUTHEAST MISSISSIPPI. A
HARD FREEZE WARNING (FOR MIN TEMPS OF 20 DEGREES OR BELOW) WILL BE
IN EFFECT TONIGHT FOR MOST OF THE NORTHERN AND EASTERN HALF OF THE
FCST AREA (GENERALLY ALONG AND NORTH OF I-10). 12/DS

THURSDAY THROUGH THURSDAY NIGHT...AN UPPER TROUGH OVER THE EASTERN
CONUS MOVES OFF...DRAWING A SURFACE RIDGE OVER THE MISS RIVER VALLEY
TO OVER THE EAST COAST. FOR THE LOWER MISS RIVER VALLEY AND
SOUTHEASTERN CONUS...THIS RE-ESTABLISHED SOUTHEASTERLY FLOW OVER THE
FA...WITH THE SOUTHWESTERN HALF OF THE FA SEEING THE STRONGEST FLOW.
FOR THURSDAY THROUGH THURSDAY NIGHT...COASTAL AREAS AND THE
SOUTHWESTERN PORTION OF THE FA WARMING THE MOST. THE NORTHEASTERN
THIRD OF THE FA WILL SEE THE LAST EFFECTS FROM THE SOUTHERLY
FLOW...WITH TEMPS DROPPING TO AROUND 20 DEGREES THESE AREAS AGAIN.

FRIDAY...AS THE SURFACE RIDGE MOVES OFF THE EAST COAST...THE ONSHORE
FLOW BECOMES MORE ORGANIZED OVER THE ENTIRE AREA...WITH TEMPS RISING
CLOSER TO...BUT REMAINING BELOW SEASONAL LEVELS. ALSO...WITH MOISTURE
LEVELS ON THE INCREASE...A SHORTWAVE MOVING OVER THE MID MISS RIVER
VALLEY HELPS TO BRING A CHANCE OF RAIN TO NORTHWESTERN-MOST PORTIONS
OF THE FA.

LONG TERM (FRIDAY NIGHT ON)...FRIDAY NIGHT THROUGH SATURDAY...A
STRONGER PIECE OF ENERGY MOVES ACROSS THE SOUTHERN/CENTRAL
PLAINS...INCREASING THE MOISTURE FLOW INLAND OVER THE LOWER MISS
RIVER VALLEY WHILE SHIFTING IT EASTWARD A BIT. THIS KEEPS
NORTHWESTERN-MOST PORTIONS OF THE FA UNDER A SLIGHT CHANCE OF RAIN.
TEMPS RISE TO ABOVE SEASONAL LEVELS WITH THE SOUTHERLY FLOW. MOST OF
THE AREA REMAINS RAIN FREE...THOUGH.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...THIS SHORTWAVE PASSES NORTH OF
THE FA...PUSHING A FRONT OVER THE FA. THE GFS IS ADVERTISING A
STRONGER SHORTWAVE...THUS MOVES THE FRONT TO JUST SOUTH OF THE FA BY
MONDAY MORNING AS APPOSED TO NEAR THE COAST BEING ADVERTISED IN THE
ECMWF. TEMPS REMAIN WELL ABOVE SEASONAL SATURDAY NIGHT THROUGH SUNDAY
IN BOTH MODELS...THEN DROPPING BELOW SEASONAL SUNDAY NIGHT IN THE
GFS...AS APPOSED TO REMAINING GENERAL ABOVE IN THE ECMWF. THE ECMWF
HANGS ONTO HIGHER POPS THROUGH THE PERIOD...WHILST THE GFS DRIES THE
FA OUT BY MONDAY MORNING. HAVE TRIED TO BLEND THE SCENARIOS FOR THE
FORECAST...DRAGGING THE RAIN OUT LONGER THAN THE GFS IS
ADVERTISING...WHILST DROPPING TEMPS LOWER DUANE NIGHT THAN THE ECMWF
IS ADVERTISING.

MONDAY THROUGH TUESDAY...THE ECMWF IS ADVERTISING A SECOND ADVANCING
SHORTWAVE SWINGING SLOWLY EAST OVER THE PLAINS AND MISS RIVER
VALLEY...SLOWLY PUSHING THE FRONT SOUTH OF THE FA BY TUESDAY EVENING.
THE GFS IS ADVERTISING THE SECOND SHORTWAVE PUSHING A SECOND...RE-
ENFORCING FRONT ACROSS THE AREA TUESDAY...WITH MONDAY AND MONDAY
NIGHT BEING DRY. AGAIN...HAVE TRIED TO BLEND THE GUIDANCE. TEMPS
BELOW SEASONAL CONTINUE.

TUESDAY NIGHT THROUGH WEDNESDAY...WITH BOTH MEDIUM RANGE MODELS
ADVERTISING THE FRONT SOUTH OF THE AREA...RESULTANT TEMPS COME
INLINE. HAVE NOT STRAYED FAR AS A RESULT...WITH OVERNIGHT LOWS
TUESDAY NIGHT A BIT BELOW FREEZING. HIGHS FOR WEDNESDAY REMAIN BELOW
SEASONAL...BUT 10-15 DEGREES.

MARINE...STRONG OFFSHORE FLOW WILL PERSIST OVER MOST OF THE MARINE
AREA THROUGH MIDDAY THURSDAY AS STRONG HIGH PRESSURE RIDGES IN THE
FROM THE NORTHWEST. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL
MARINE ZONES TODAY...THEN CONTINUES IN EFFECT FOR THE GULF MARINE
ZONES OVERNIGHT TONIGHT AND INTO THURSDAY MORNING. THE WINDS
GRADUALLY WEAKEN AND BECOME MORE SOUTHEASTERLY FRIDAY...THEN THE
ONSHORE FLOW WILL INCREASE OVER THE WEEKEND AS A STORM SYSTEM
DEVELOPS TO THE WEST OF THE MARINE AREA. YET ANOTHER COLD FRONT WILL
MOVE ACROSS THE MARINE AREA LATE SUNDAY WITH A MODERATE TO STRONG
OFFSHORE FLOW DEVELOPING IN ITS WAKE. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      51  24  47  26  56 /  00  00  00  05  10
PENSACOLA   54  25  48  29  55 /  00  00  00  00  05
DESTIN      55  28  48  31  53 /  00  00  00  00  05
EVERGREEN   49  20  43  19  52 /  00  00  00  00  10
WAYNESBORO  48  21  44  24  54 /  00  00  00  05  20
CAMDEN      48  20  41  21  49 /  00  00  00  05  10
CRESTVIEW   53  19  48  19  56 /  00  00  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     RED FLAG WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...WILCOX...

     FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     RED FLAG WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: GREENE...WAYNE...

     WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 9 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

     SMALL CRAFT ADVISORY UNTIL 10 AM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&
Hazardous weather outlook, Feb 18, 6:17 AM CST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CST WED FEB 18 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
617 AM CST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG HIGH PRESSURE WILL BE DROPPING DOWN FROM THE NORTH AND BUILDING
OVER THE REGION TODAY AND TONIGHT. AS THE HIGH BUILDS TOWARD THE
REGION TODAY...STRONG AND GUSTY NORTHWESTERLY WINDS ARE EXPECTED
ACROSS THE AREA. SUSTAINED WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS
TO 30 MPH EXPECTED...AND A WIND ADVISORY IS IN EFFECT TODAY.

TONIGHT AS THE AXIS OF THE HIGH PRESSURE RIDGE SETTLES OVER THE
AREA...WINDS WILL DECREASE AND VERY COLD OVERNIGHT TEMPERATURES IN
THE UPPER TEENS AND LOWER 20S ARE EXPECTED OVER MOST OF THE REGION.
A FEW LOCATIONS OVER INTERIOR SOUTHEAST MISSISSIPPI AND COASTAL
SECTIONS OF ALABAMA AND THE FLORIDA PANHANDLE WILL SEE LOW TEMPERATURES
IN THE MID TO UPPER 20S. FOR THOSE AREAS WHERE TEMPERATURES ARE
EXPECTED TO DROP TO 20 DEGREES OR LOWER...A HARD FREEZE WARNING IS IN
EFFECT TONIGHT. ANOTHER HARD FREEZE IS POSSIBLE OVER PORTIONS OF SOUTH
CENTRAL ALABAMA AND INTERIOR FLORIDA PANHANDLE EARLY FRIDAY MORNING
AND ANOTHER HARD FREEZE MAY BE REQUIRED THURSDAY NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
TO BE NECESSARY THROUGH MONDAY.

GMZ630>635-650-655-670-675-191230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
617 AM CST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG OFFSHORE FLOW WILL CONTINUE THROUGH TONIGHT AND INTO THURSDAY
MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE COASTAL
WATERS...INCLUDING BAYS...INLETS AND SOUNDS...TODAY. THE SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA
COASTAL WATERS THROUGH TONIGHT AND INTO THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS WILL BECOME MORE SOUTHEASTERLY AND DECREASE ON FRIDAY...AND
THEN BEGIN TO INCREASE AGAIN TO SMALL CRAFT ADVISORY LEVELS OVER THE
WEEKEND AS ANOTHER STORM SYSTEM APPROACHES THE MARINE AREA FROM THE
WEST.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 4:49 AM CSTHard Freeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more27 hr
Feb 18, 4:49 AM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more13 hr
Feb 18, 5:04 AM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more13 hr
Feb 18, 5:33 AM CSTSmall Craft AdvisoryMOB15 hr
Feb 18, 3:09 PM CSTHard Freeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more14 hr

Nearby

Red Flag Warnings in Alabama, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.